Continuous elliptical and exponential power linear dynamic models
Loading...
Download
Official URL
Full text at PDC
Publication date
2002
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press
Citation
Gómez Villegas, M. Á., Marín Díazaraque, J. M. «Continuous Elliptical and Exponential Power Linear Dynamic Models». Journal of Multivariate Analysis, vol. 83, n.o 1, octubre de 2002, pp. 22-36. DOI.org (Crossref), https://doi.org/10.1006/jmva.2001.2049.
Abstract
This paper shows a practical and easy to compute generalization of the linear dynamic model, made by assuming a continuous elliptical joint distribution for the parameters and errors. Updated distribution and probabilistic characteristics of the current and future vector of state and observations are given. As a particular simple submodel, the one with a multidimensional exponential power initial distribution is developed. An example to show its use is given